NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 28, 2016
Are Leg Cramps and Swellings Side Affects of Evista?
I have been on Evista for over a year, with few side effects. But for the last few months, I have been experienced severe leg swelling, especially after sitting for more than 10 minutes, and leg cramps at night. Many of the Evista info indicates these are possible side effects. Should I stop taking it?
Leg cramps are a side effect of Evista. The leg swelling is more concerning and should be evaluated by your physician as soon as possible. If you are having any pain or tenderness in the leg (as can happen with blood clots), you should be seen immediately.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati